Mom is not having success with benicar because of the dizziness and I know that a problem with most HBP meds. She experiences abdominal pain most constantly, looking back and doing research Benicar could be causing the problem. It seems to have started about the same time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on 3 medications (i.e., Benicar HCT, Tarka, and Clonidine) to control my hypertension for approximately 4.5-5 years and experienced no ...
1 answer • 15 Sep 2010
1 answer • 16 Apr 2012
Changing from Enalapril to Losartan, is there a "waiting period" before the Losartan begins to work?
My doctor just changed my daily medication (due to suspected allergy to Enalapril, which I have taken problem-free for 5 years). From: Enalapril 30 ...
1 answer • 12 Nov 2012
i take benicar at night and i wake up with a head ache (mild hangover) and i dont drink
1 answer • 3 Jul 2013
... weakness and calf pain. I told my doc about this and she did a dopler study of my legs but it seemed to start when I started the Benicar. I have ...
1 answer • 6 Jun 2014